Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
CuriousCat

What's Causing Consistent Post-Acne Marks?

I've been going crazy lately trying to figure out why I get new post-acne marks (aka dark red marks) after every breakout. I use the same regimen every singe day.

Morning: Neutrogena Deep Clean Cream Cleanser and Olay Moisturizer

Night: (Same cleanser), Mario Badescu Special Cleansing Lotion "C", and Tretinoin Cream 0.1%.

And, once a week, I use a 40% Lactic Acid Peel.

I'm not sure if it's the peel that's causing it, or the tretinoin cream, but I can't stand this at all. When I used the peel, my marks fade slightly and I get so happy about it. But before I know it, I get a new scar after a blemish disappears, and I have to deal with it as well. It's sort of like going backwards with my skin progress. I'm trying so hard to clear up my skin once and for all, and this is just disastrous. Can anyone tell me what might be causing it?

Edited by CuriousCat

Share this post


Link to post
Share on other sites

its just acne .. can happen anything, if i have pimple infront face even huge, mark will always dissappear in 3 months but if its on side of my face and even timy pimple it can took year..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×